How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 45927
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

Man of 74 gett very dizzy spells checked my blood pressure

Customer Question

Man of 74 gett very dizzy spells checked my blood pressure its 119/74 is there anything I can do to stop them?
Taking Propanol Tablets
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. David replied 2 years ago.
Dr. David :

This is Dr. David

Dr. David :

how long have these dizzy spells been happening?

Dr. David :

Propranolol or Inderal is a beta blocker and is used to treat tremors, angina, high blood pressure

Dr. David :

are you eating regularly and drinking enough fluids?

Dr. David :

not eating regularly can cause low blood sugars and dizziness.

Dr. David :

not drinking enough fluids can cause dehydration and dizziness as well.

JACUSTOMER-uafl63fk- :

He has the had dizzyness since lunchtime he has had flyids and has eaten

Dr. David :

he needs to see his doctor and get his ears checked for ear infections

Dr. David :

inner ear infections can cause dizziness.

Dr. David :

sinus infections and bad allergies and sinusitis can cause headaches and dizziness as well.

Dr. David :

does he have a GP doctor he can see right away?

JACUSTOMER-uafl63fk- :

Not till tomorrow

Dr. David :

if he has bad dizziness today, you can also bring him to a local A&E accidents and emergency room for more urgent evaluation.

Dr. David :

they can check his ears and sinuses there.

Dr. David :

do you have an A&E department close to you?

JACUSTOMER-uafl63fk- :

Yes

Dr. David :

I would bring him there for doctor evaluation.

Dr. David :

and see if they see an ear infection or sinus infection which could be causing his dizziness

Dr. David :

they can also prescribe other medications like meclizine or antivert or dramamine which could help his dizziness symptoms.

Dr. David :

best of luck to you and him.

Dr. David :

I hope his dizziness symptoms get better

Dr. David :

let me know if you have other questions.

Dr. David :

if done, please leave positive feedback below the chat box

Dr. David :

we only get credit for helping clients after positive feedback.

Dr. David :

thanks for using JustAnswer.com

Dr. David :

do you see the ratings area below?

Dr. David :

thanks.

Dr. David and 3 other Medical Specialists are ready to help you